U.S. doctors online nowAsk doctors free
ZA
A 55-year-old male asked:

I have itchy skin/eczema. been to dermatologist and supplied with creams etc. stays same. been to gp and treated with cortisone. symptoms suppressed. stop cortisone and symptoms appear immediately. mainly legs, upper arms and sides of stomach. help?

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 27 years experience
GP: Sounds like your issues will still be best addressed by your GP. Many skin rashes are steroid sensitive, best will be to secure a diagnosis based on which clear expectations are set, such as what to expect going forward, duration of treatment and so on.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.